Professor of Mathematics


Tel: 949-824-5379

Department of Mathematics
School of Physical Sciences
DSc. 1984, University of Strasbourg, Strasbourg, France.
Research areas: Statistics of Stochastic Processes and Math. Finance

Recent publications:

"(in collaboration with W.Liu, X.Huang) "Black-Scholes model and Bollinger Bands\rq\rq , Physica A, 371, pp. 565-571 (2006)

"(in collaboration with Z.Y.Xu), "Sharp error estimate for maximum likelihood estimator for nonstationary diffusion processes", Acta Math Sinica, Vol 20, 6, (2004)

"(Co-authors: Z.M.Qian and F.Russo), "Comparison theorem and estimates for transition probability densities of diffusion processes", Probability Theory and its Related FieldsŁ¬ Probab. Theory and Relat. Fields 127, 388-406 (2003)

in collaboration with Z. Qian) "Sharp bounds for transition densities of a class of diffusions", Comtes Rendus de l''Academie des sciences. Serie I, Mathematique (2002) 335 (11), 953-958

(in collaboration with Y.N. Zhang), "Discretizing a Backward Stochastic Differential Equation" , International Journal of Mathematics and Mathematical Sciences, 32:2, 103-116, (2002)

""Rate estimation for weak convergence of diffusion processes" , Skorohod's Ideas in Probability Theory, National Academy of Science of Ukraine, Institute of Mathematics, Kyiv, (2000), 318-332.

Return to Regular Faculty Page
Return to The Mathematics Page
Return to The University of California, Irvine Page